×

zbMATH — the first resource for mathematics

Méthodes d’approximation et d’itération pour les opérateurs monotones. (French) Zbl 0157.22501

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, J. P., Approximation des espaces de distributions et des opérateurs différentiels (Thèse 1966). Faculté des Sciences de Paris.
[2] Brezis, H., Une généralisation des Opérateurs monotones. C. R. Ac. Sc. de Paris, Avril 1967.
[3] Browder, F., Existence and uniqueness theorems for solutions of non-linear boundary value problems. Procedings of symposia in applied mathematics, vol. 17, pp. 24-49, Amer. Math. Soc. 1965. · Zbl 0145.35302
[4] Leray, J., et J. L. Lions, Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder. Bull. Soc. Math. France 93, 97-107 (1965). · Zbl 0132.10502
[5] Petryshyn, W.V., On the extension and the solution of non linear operator equations. Ill. Journal of Math. vol. 10, No 2, June 1966. · Zbl 0139.31503
[6] Varga, R. S., Matrix iterative analysis. Prentice Hall. · Zbl 0998.65505
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.